MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, BRONCHOSCOPE (NON-RIGID)

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number 1518
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Open or Close (2921)
Health Effect - Clinical Code Ventilator Dependent (2395)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a051104 captures the reportable event of jaws failure to close.Device code a150208 captures the reportable event of forceps stuck inside the patient.Patient code e0750 captures the reportable event that the patient was intubated.Impact code f0801 captures the reportable event of patient admitted to the icu.Impact code f23 captures the reportable event that the patient required mechanical ventilator.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 was used in the lungs during a bronchoscopy procedure performed on an unknown date.During procedure, the jaws of the radial jaw 4 would no longer close on the fifth removal of specimen for biopsy.As it was risky to remove the forceps, the patient was intubated to await the arrival of the thoracic surgeon for conduct.The patient required mechanical ventilation and was admitted to the intensive care unit (icu).

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23372968
Report Number3005099803-2025-05629
Device Sequence Number21056371
Product Code BWH
UDI-Device Identifier08714729792864
UDI-Public(01)08714729792864(17)251011(10)30333123
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K252921
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2025
Device Model Number1518
Device Catalogue Number1518
Device Lot Number0030333123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/23/2025
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown